Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 30 (1976), 188-197
DOI: https://doi.org/10.1090/S0025-5718-76-99669-1
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. WILKINSON & CHRISTIAN REINSCH, Handbook for Automatic Computation, vol. 2, Linear Algebra, Part II, Die Grundlehren der math. Wissenschaften, Bd. 186, Springer-Verlag, New York, 1971. MR 0461856 (57:1840)
  • [1] DAVID BALLEW, JANELL CASE & ROBERT N. HIGGINS, Table of $ \phi (n) = \phi (n + 1)$, UMT 2, Math. Comp., v. 29, 1975, pp. 329-330.
  • [2] DANIEL SHANKS, Solved and Unsolved Problems in Number Theory. Vol. I, Spartan, Washington, D. C., 1962. MR 0160741 (28:3952)
  • [1] J. W. WRENCH, JR., "Concerning two series for the gamma function," Math. Comp., v. 22, 1968, pp. 617-626. MR 0237078 (38:5371)
  • [2] NEIL J. A. SLOANE, A Handbook of Integer Sequences, Academic Press, New York, 1973. MR 0357292 (50:9760)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-76-99669-1
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society